# SDR GLBA96065

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SPI - CREW OBSERVED NOSE GEAR POSITION LIGHT WAS NOT ILLUMINATED WITH GEAR SELECTED DOWN.  THEY MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR.  LEAK CHECK AND OPS CHECK WERE GOOD.  (X)
